# SDR ASAA0640529

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,569 hours, 22,708 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: 65164246
- Condition: Corroded
- Location: R1 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND HANDLE SHAFT BEARING HOUSING OF R1 DOOR. REMOVED AND REPLACED R1 DOOR HANDLE SHAFT HOUSING (TORQUE BOX) IAW BOHM 52 46 06.
